Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Hrsg. v. Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
Alle Formate und Preise
Weitere Optionen …
Band 28, Heft 5

Hefte

Cohomological finiteness conditions and centralisers in generalisations of Thompson’s group V

Conchita Martínez-Pérez / Francesco Matucci
  • Département de Mathématiques, Bâtiment 425, Faculté des Sciences d’Orsay, Université Paris-Sud 11, 91405 Orsay Cedex, France
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
/ Brita E. A. Nucinkis
  • Korrespondenzautor
  • Department of Mathematics, Royal Holloway, University of London, Egham, Surrey TW20 0EX, United Kingdom of Great Britain and Northern Ireland
  • E-Mail
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
Online erschienen: 20.10.2015 | DOI: https://doi.org/10.1515/forum-2014-0176

Abstract

We consider generalisations of Thompson’s group V, denoted by Vr(Σ), which also include the groups of Higman, Stein and Brin. We show that, under some mild hypotheses, Vr(Σ) is the full automorphism group of a Cantor algebra. Under some further minor restrictions, we prove that these groups are of type F and that this implies that also centralisers of finite subgroups are of type F.

Keywords: Cohomological finiteness conditions; Thompson groups

MSC 2010: 20J05

References

  • [1]

    Benson D. J., Representations and Cohomology. II. Cohomology of Groups and Modules, 2nd ed., Cambridge Stud. Adv. Math. 31, Cambridge University Press, Cambridge, 1998. Google Scholar

  • [2]

    Bleak C., Bowman H., Gordon A., Graham G., Hughes J., Matucci F. and Sapir E., Centralizers in the R. Thompson’s group Vn, Groups Geom. Dyn. 7 (2013), no. 4, 721–865. Google Scholar

  • [3]

    Brin M. G., Higher dimensional Thompson groups, Geom. Dedicata 108 (2004), 163–192. Google Scholar

  • [4]

    Brown K. S., Finiteness properties of groups, J. Pure Appl. Algebra 44 (1987), no. 1–3, 45–75. Google Scholar

  • [5]

    Cohn P. M., Universal Algebra, 2nd ed., Math. Appl. 6, Reidel, Dordrecht, 1981. Google Scholar

  • [6]

    Dicks W. and Martínez-Pérez C., Isomorphisms of Brin–Higman–Thompson groups, Israel J. Math. 199 (2014), no. 1, 189–218. Google Scholar

  • [7]

    Fluch M., Marschler M., Witzel S. and Zaremsky M. C. B., The Brin–Thompson groups sV are of type F, Pacific J. Math. 266 (2013), no. 2, 283–295. Google Scholar

  • [8]

    Geoghegan R. and Varisco M., On Thompson’s group T and algebraic K-theory, Proceedings of the 2013 Durham Symposium on Geometric and Cohomological Group Theory, to appear. Google Scholar

  • [9]

    Hennig J. and Matucci F., Presentations for the higher-dimensional Thompson groups nV, Pacific J. Math. 257 (2012), no. 1, 53–74. Google Scholar

  • [10]

    Higman G., Finitely Presented Infinite Simple Groups, Notes on Pure Math. 8, Australian National University, Canberra, 1974. Google Scholar

  • [11]

    Kochloukova D., Martínez-Pérez C. and Nucinkis B. E. A., Cohomological finiteness properties of the Brin–Thompson–Higman groups 2V and 3V, Proc. Edinb. Math. Soc. (2) 56 (2013), no. 3, 777–804. Google Scholar

  • [12]

    Lück W. and Reich H., The Baum–Connes and the Farrell–Jones conjectures in K- and L-theory, Handbook of K-Theory. Vol. 2, Springer, Berlin (2005), 703–842. Google Scholar

  • [13]

    Martínez-Pérez C. and Nucinkis B. E. A., Bredon cohomological finiteness conditions for generalisations of Thompson’s groups, Groups Geom. Dyn. 7 (2013), no. 4, 931–959. Google Scholar

  • [14]

    Stein M., Groups of piecewise linear homeomorphisms, Trans. Amer. Math. Soc. 332 (1992), no. 2, 477–514. Google Scholar

  • [15]

    Thumann W., Operad groups and their finiteness properties, preprint 2014, http://arxiv.org/abs/1409.1085.

  • [16]

    Zassenhaus H. J., The Theory of Groups, Dover, Mineola, 1999. Google Scholar

Artikelinformationen


Erhalten: 06.10.2014

Revidiert: 03.02.2015

Online erschienen: 20.10.2015

Erschienen im Druck: 01.09.2016


This work was partially funded by an LMS Scheme 4 Grant 41209. The first named author was supported by Gobierno de Aragón, European Regional Development Funds and MTM2010-19938-C03-03. The second author gratefully acknowledges the Fondation Mathématique Jacques Hadamard (ANR-10-CAMP-0151-02 – FMJH – Investissement d’Avenir) for the support received during the development of this work.


Quellenangabe: Forum Mathematicum, Band 28, Heft 5, Seiten 909–921, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0176.

Zitat exportieren

© 2016 by De Gruyter.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Stefan Witzel
Algebraic & Geometric Topology, 2019, Jahrgang 19, Nummer 3, Seite 1477
[2]
Rachel Skipper and Matthew C. B. Zaremsky
Journal of Topology and Analysis, 2019, Seite 1
[3]
Brita Nucinkis and Nansen Petrosyan
Bulletin of the London Mathematical Society, 2018

Kommentare (0)